Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

j_bo12

Member
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About j_bo12

  • Rank
    Junior Member
  1. I have the same exact side effect . Its annoying as hell sometimes cause you don't wanna itch in front of everone. I just use some preparation H which helps and drinking a lot of water helps a well.
  2. Mr_Lonely I took tazorac for close to two years. My face broke out at first but after a couple of weeks, my face was 100% clear. The only thing is that at first tazorac is very irrtating. You absolutly cannot be in the sun without any type of sunscreen. But thats how most medications are i guess. After a while, your face gets used to it so you won't have to apply so much. Hope this helps.
  3. It does take a while to get into a dermatologist the first time. I took me almost 4 months. I would suggest to schedule an appt. as soon as possible or talk to your doctor. He might have a dermatologist that he sends his patients to and maybe they could see you faster. Once you get in, you won't have a problem.
  4. I was on antibiotics for about 2 years, I don't know if that classifies as a long time but once I got off them in January I've gotten sick every single month. Its seems like my body is so dependent on antibiotics that once I came off them, I'm even more proned to become sick. I'm getting better but as far as long term effects, the only thing I could think of is becoming immune to antibiotics but that's almost impossible i would think cause there's so many types of antibiotics.
  5. I've had great experinces with Tazorac. I was on it for close to 2 years. However, it did wear off after a year so I had to be bumped up to .1 gel. The side-effects are bad at first; dry skin, breakouts here and there, and redness, but you get use to it after a while so you won't have to apply as much. But yeah, I would say give a few more weeks to see improvement, if not request to switch cause it's not for everyone.
  6. Hey everyone, Here's the deal. I've been on antibiotics for almost 2 years. So this past December, I got put on Accutane. Now that I'm off the antibiotics, I get sick almost every month. I got sick in January, Feburary, and I currently sick right now. I'm thinking my immune system is so used to the antibiotics that when I came off it, it's to weak to guard against viruses or illness. Anyone have this problem?
  7. Yeah. I was also on Bactrim which helped also. Then after my face got better, my derm gave me duac to put on in the morning if i did happen to get a break-up now and then.
  8. All I can say is just hang in there, it's worth it later on down the road. When i first started Taz, I had a couple of big breakouts. The biggest came at week 6 but from then on was smooth sailing. I've been on Taz for about 11 months and get the occasional pimple here and there but not what i used to be. Just don't get discouraged and be consistent with it. It will work, you just got to give it time. Good luck!
  9. I had that problem when i first started to take tazorac (that was 11 months ago). The reason it's stinging is because with all the medication you’re taking and applying to your face, it becomes very sensitive and your face isnt used to that type of regimen. What i found to calm the problem down is just moisturize every night and morning and drink lots of water to hydrate your skin. As your face becomes more accustomed to the medication, it will eventually go away. Hope this helps.
  10. Well when your skin is really dry, your body tries to re-hydrate your face so it over produces oil. Even though your face doesn't seem oily, your oil glands are producing excess oil which then would lead to your pores getting blocked and a break out. Your body naturally tries to create an equilibrium so there’s no way you can change that. Just make sure to moisturize every morning and night, and drink plenty of water.
  11. My dermatologist recommened to change my pillow case every two days. Sleep on one side one night, then the other side the other night. It helps a little.
  12. I know it sounds like a simple question but how do you really know for sure? I know the main answer is you get less acne, but is it also when your face stops producing less oil? or when you have less blackheads? What are your opinions or answers to the subject. I'm just wondering because this past month i havent gotten one pimple and my face is producing less oil. Is it just a phase or what. Thanks for any reply's.
  13. it sounds like you are using way too much. if you use too much your pores may become clogged because this stuff is really greasy. i only use a small amount....just enough for a thin layer on my face.
  14. i was wondering if someone could give me step by step instructions on how to open and clean your pores with a washcloth. I remember there being a post on how to heat a cloth and put it on your face to open your pores but i cant find it. Thanks for the help.
×